EconPapers    
Economics at your fingertips  
 

ESTIMATION FROM A LENGTH-BIASED DISTRIBUTION

Lajos Horvath

Statistics & Risk Modeling, 1985, vol. 3, issue 1-2, 91-114

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/strm.1985.3.issue ... 12.91.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:strimo:v:3:y:1985:i:1-2:p:91-114:n:10

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/strm

Access Statistics for this article

Statistics & Risk Modeling is currently edited by Robert Stelzer

More articles in Statistics & Risk Modeling from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2019-08-25
Handle: RePEc:bpj:strimo:v:3:y:1985:i:1-2:p:91-114:n:10